# SDR 98ZZZX3588

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500UB
- Make and model: Gulstm 560
- Aircraft serial: 5600052
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 57033
- Condition: Inoperative
- Location: Air Distribution
- Part time: 3,080 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR FAILED BEFORE ITS 3,500 HOUR TBO.  THIS BLOWER CLEARS THE WINDSHIELD AND COCKPIT SIDE WINDOWS ON THE INSIDE.
